# SDR ASAA2013120596781

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688165
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL HAS CORROSION FROM BS 300-347.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1.  R & R MOPSILL IAW SRM 51-40-02-0G-0.
